MathSciNet Relay Station
MathSciNet bibliographic data
MR1218742 (94d:35015) 35B30 (35K55 35K65)
Porzio, M. M.; Vespri, V. Hölder estimates for local solutions of some doubly nonlinear degenerate parabolic equations. J. Differential Equations 103 (1993), no. 1, 146–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement